# SDR DALA1233150940

- Difficulty date: April 28, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 61,232 hours, 45,929 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Scratched
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON INBD PLATES LOCATED ZRS=178 AND XH=5.5 AT VERTICAL STABILIZER.  HOLES ON INBD PLATES WERE REAMED IAW SRM 55-02 PAR 24 B1.  REPAIR BUSHINGS FABRICATED IAW SRM 55-02 PAR24C.
